# SDR ASAA2019071530078

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,975 hours, 13,968 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16L4GV
- Condition: Intermittent
- Location: Hf Comm
- Part time: 44,451 hours, 13,200 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN #1 HF RADIO SELECTED FAIL APPEARS IN BOTH THE ACTIVE AND STANDBY RADIO TUNING PANEL DISPLAYS. GROUNDED - YES. INITIAL EVAL OPS NORMAL, WITH HF1 SELECTED NO FAIL INDICATIONS, BITE TEST PASS. DUE TO PREVIOUS HISTORY REPLACED HF1 TRANSCEIVER AMM 23-11-21, INSTL. TEST PASS, 1 EA. C/B OPENED AND RESET. ALSO ACCOMPLISHED HF1 SYSTEM OPERATIONAL TEST, ETOPS GROUND VERIFICATION SUCCESSFUL REF AMM 23-11-00-710-801.
